ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

September 2006 , Volume 16 , Issue 3

Select all articles

Export/Reference:

A remark on existence and optimal summability of solutions of elliptic problems involving Hardy potential
Lucio Boccardo, Luigi Orsina and Ireneo Peral
2006, 16(3): 513-523 doi: 10.3934/dcds.2006.16.513 +[Abstract](1076) +[PDF](223.0KB)
Nodal bubble-tower solutions to radial elliptic problems near criticality
Andrés Contreras and Manuel del Pino
2006, 16(3): 525-539 doi: 10.3934/dcds.2006.16.525 +[Abstract](994) +[PDF](241.7KB)
On the Cauchy problem for differential-difference parabolic equations with high-order nonlocal terms of general kind
Andrey B. Muravnik
2006, 16(3): 541-561 doi: 10.3934/dcds.2006.16.541 +[Abstract](913) +[PDF](281.8KB)
Universal bounds for quasilinear parabolic equations with convection
Ryuichi Suzuki
2006, 16(3): 563-586 doi: 10.3934/dcds.2006.16.563 +[Abstract](850) +[PDF](277.2KB)
Pullback attractors of nonautonomous dynamical systems
Yejuan Wang, Chengkui Zhong and Shengfan Zhou
2006, 16(3): 587-614 doi: 10.3934/dcds.2006.16.587 +[Abstract](1130) +[PDF](309.8KB)
Quasi-periodic solutions of nonlinear wave equations with a prescribed potential
Xiaoping Yuan
2006, 16(3): 615-634 doi: 10.3934/dcds.2006.16.615 +[Abstract](943) +[PDF](280.9KB)
On elliptic lower dimensional tori for Gevrey-smooth Hamiltonian systems under Rüssmann's non-degeneracy condition
Dongfeng Zhang and Junxiang Xu
2006, 16(3): 635-655 doi: 10.3934/dcds.2006.16.635 +[Abstract](922) +[PDF](260.6KB)
Clustered layers for the Schrödinger-Maxwell system on a ball
Pingzheng Zhang and Jianhua Sun
2006, 16(3): 657-688 doi: 10.3934/dcds.2006.16.657 +[Abstract](706) +[PDF](346.2KB)
The continuous matching of two stable linear systems can be unstable
V. Carmona, E. Freire, E. Ponce and F. Torres
2006, 16(3): 689-703 doi: 10.3934/dcds.2006.16.689 +[Abstract](846) +[PDF](252.9KB)
Convex solutions of boundary value problem arising from Monge-Ampère equations
Shouchuan Hu and Haiyan Wang
2006, 16(3): 705-720 doi: 10.3934/dcds.2006.16.705 +[Abstract](1065) +[PDF](241.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]